# SDR FCPR201000234A

- Difficulty date: November 9, 2010
- Submitted: November 13, 2010
- Operation: Air carrier
- Aircraft: N136M
- Make and model: Cessna 510
- Aircraft serial: 5100321
- Aircraft time: 105 hours, 81 cycles
- Engine: Pwc PW615FA
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 65430087
- Condition: Stuck
- Location: Zone 700
- Part time: 105 hours, 81 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MLG SWITCH PN 65-430087 STUCK AND CAUSED UNLOCK (RED) INDICATION WITH GEAR DOWN AND LOCKED AND 3 GREEN INDICATION.  CHANGING THIS SWITCH CORRECTED THE INDICATION PROBLEM,.
